# SDR REXA2013022000357

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 20,492 hours, 17,753 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4272 (MSP TO YYZ) THE CREW REPORTED THAT IT FELT LIKE A TIRE BLEW ON LANDING.  MAINTENANCE WAS CALLED TO MEET THE PLANE AND FOUND BOTH LEFT MAIN LANDING GEAR TIRES BLOWN.  REMOVED AND REPLACED LEFT INBOUND AND OUTBOUND TIRES AND BRAKES.  AN INSPECTION WAS ALSO PERFORMED.  AIRCRAFT OK FOR SERVICE.
